# SDR DHL200374259

- Difficulty date: November 24, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N742
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK; DISCREPANCY IS AS FOLLOWS NR 60134; UPPER FUSELAGE LBL 42 INCHES, BS 380 SEAT TRACK IS DAMAGED CA ;DAMAGED SEAT TRACK FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1 FIG.3   REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW PN 1520-792 PO NR 900203 DIM.135 .2500 LONG IAW 727 SRM 53-10-5 FIG 7.
